# SDR CALA2015052100416

- Difficulty date: May 21, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 68,477 hours, 14,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMER LIGHTS INOPERATIVE ROW 20 TO 30.  REPLACED LIGHT ASSEMBLY AT ROW 20 & PACK FUSES OPERATIONS GOOD.  REF LOG PAGE 8173409, REPLACED SPLICE UNDER SEAT 30 EMER EXIT.
